Nonlinear evolution inclusions arising from phase change models
- Colli, Pierluigi
- Krejčí, Pavel
- Rocca, Elisabetta
- Sprekels, Jürgen
2010 Mathematics Subject Classification
- 47J35 35G25 82B26 74H40
- Cahn-Hilliard type dynamics, existence, long-time behaviour, nonlinear and nonlocal evolution equations, phase transitions models, uniqueness
This paper is devoted to the analysis of an abstract evolution inclusion with a non-invertible operator, motivated by problems arising in nonlocal phase separation modeling. Existence, uniqueness, and long-time behaviour of the solution to the related Cauchy problem are discussed in detail.
- Czechoslovak Math. J., 57 (2007) pp. 1067-1098.